# SDR IPXA09557203

- Difficulty date: August 17, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch Handle
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 OUTBOARD T/R V-GROOVE LATCH HANDLE CHAFING ON T/R STRUCTURE.  REPLACED STRUCTURE (ANGLE P/N: 315N3223-81).
